| Model Number |
02.07.1203R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 september 2024.Lot 168517: 100 items manufactured and released on 26-apr-2017.Expiration date: 2022-apr-09.No anomalies found related to the problem.To date, 98 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability due to a loose tibia and the cause is unknown.About 7 years after the primary surgery, the surgeon revised the tibia and insert.The surgery was completed successfully.